# SDR SWAA2013101721257

- Difficulty date: October 9, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 40,493 hours, 23,416 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4086850922
- Part serial: 31616543
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION AT 390 FIRST OFFICER`S ND SCREEN WENT BLANK & SOON THEREAFTER FIRST OFFICER`S A'S CALLED TO LET US KNOW PASSENGERS COMPLAINING OF ELECTRICAL SMELL, CAPTAIN`S SIDE, AFT CABIN.  R &R FIRST OFFICER`S DISPLAY UNIT IAW MM.
